# SDR 99ZZZX4620

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: S33261
- Condition: Failed
- Location: Cockpit
- Part time: 483 hours
- Component: Sigmatek
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR TUMBLED FOR ABOUT 45 MINUTES ON A CROSS-COUNTRY FLIGHT BEFORE RE-ERECTING.  VACUUM SYSTEM TESTS SATISFACTORY, NO OTHER DEFECTS NOTED.  REPLACED GYRO, FURTHER OPERATION SATISFACTORY.
